# SDR 2000ZZZX95

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1772F
- Make and model: Cessna 172H
- Aircraft serial: 17255167
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Elevator
- Part time: 3,409 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK SUPPORT BRACKET P/N 0513063-3 CRACKED IN 3 OF 4 BEND RADIUS.  THIS AIRCRAFT HAS BEEN STORED INSIDE.
